ethansmom Posted December 12, 2003 Report Share Posted December 12, 2003 I have POTS only, and my BP stays pretty stable (120/70 on average). I take Florinef and Pro-Amatine to help with the rest of my problems, but since I stopped the beta blocker, I noticed my BP was staying around 130/80- a little high, but I have been feeling much better off the med. Now here's the problem- granted, I have been really stressed with final exams, working from home, planning two birthday parties for Ethan, the Holidays, and getting ready to take two trips this month (aggghhh!!). With that said, yesterday I was sitting down to feed the baby and I suddenly felt really weird, like I was just going to pass out- everything felt far away and I got really weak and dizzy. This happens every once in a while, from the POTS, but this time I took my BP because it felt a little different- and it was 159/117!!!I have never, ever had a reading this high, and I was wondering what would cause that so suddenly? I am one that has some sugar sensitivity, and against my better judgement, I had just eaten a whole box of Christmas cookies with milk. Could this have caused the BP spike? After about an houir, it went back down to 130/80, but I felt strange all day, and my heart was really pounding for several hours, and my chest hurt. Any thoughts? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.